# SDR HNAA2009031400090

- Difficulty date: March 6, 2009
- Submitted: March 14, 2009
- Operation: Air carrier
- Aircraft: N981HA
- Make and model: Dhav DHC8102
- Aircraft serial: 378
- Aircraft time: 32,672 hours, 35,540 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 21565
- Part serial: 3773P
- Condition: Worn
- Location: Lt Mlg
- Part time: 2,781 hours, 3,041 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

LEFT MAIN BRAKES SMOKING AFTER LANDING.  REMOVED AND REPLACED NR 1 AND NR 2 BRAKE ASSY'S REF -8 MAINTENANCE MANUAL 32-42-11.  OPS AND LEAK CHECK GOOD AT THIS TIME.
